Join the 'Naphcon-A' group to help and get support from people like you.
We found 7 questions associated with the 'Naphcon-A' topic.
Eye dryness/redness - bottom of my eye. Redness cause by chemical from either dye or shampoo. Was...
Posted 4 Jan 2018 by • 0 answers
... told to use Naphcon A for 3 days only and continue after resting for 2 to 3 days. However after day 4 the redness is slightly better but still there. Pease help!
Posted 18 May 2012 by • 1 answer
Posted 26 Apr 2011 by • 2 answers
Posted 16 Apr 2012 by • 1 answer
I use "Naphcon A" regularly. I also wake up with burst blood vessels in my eyes. Could the two be r?
Posted 31 Aug 2012 by • 1 answer
My eye is very shocking to look at. I use the drops about 1-3 times a day.
Posted 9 Aug 2011 by • 1 answer
I was supposed to take Vit D3 in milk. But my mistake I squeezed Naphcon A in milk and used it. What to do now?
Posted 18 Nov 2009 by • 1 answer